| dc.creator | Chahbi, Abdellatif | es |
| dc.creator | Fadli, Brahim | es |
| dc.creator | Kabbaj, Samir | es |
| dc.date | 2025-04-17 | |
| dc.date.accessioned | 2025-10-06T15:04:54Z | |
| dc.date.available | 2025-10-06T15:04:54Z | |
| dc.identifier | https://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1253 | |
| dc.identifier | 10.4067/S0716-09172015000300007 | |
| dc.identifier.uri | https://revistaschilenas.uchile.cl/handle/2250/255423 | |
| dc.description | Using the non-abelian Fourier transform, we find the central continuous solutions of the functional equation where G is an arbitrary compact group, and σ is a continuous automorphism of G, such that σn = I. We express the solutions in terms of the unitary (group) characters of G. | es |
| dc.format | application/pdf | |
| dc.language | spa | |
| dc.publisher | Universidad Católica del Norte. | en |
| dc.relation | https://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1253/966 | |
| dc.rights | Copyright (c) 2015 Proyecciones. Journal of Mathematics | en |
| dc.rights | https://creativecommons.org/licenses/by/4.0 | en |
| dc.source | Proyecciones (Antofagasta); Vol. 34 No. 3 (2015); 297-305 | en |
| dc.source | Proyecciones. Revista de Matemática; Vol. 34 Núm. 3 (2015); 297-305 | es |
| dc.source | 0717-6279 | |
| dc.source | 10.22199/issn.0717-6279-2015 | |
| dc.title | Functional equations of Cauchy’s and d’Alembert’s Type on Compact Groups | es |
| dc.type | info:eu-repo/semantics/article | |
| dc.type | info:eu-repo/semantics/publishedVersion | |